# SDR ZZDA2009014

- Difficulty date: January 20, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD LOWER EDGE AREA IS CRACKED.  INSTALLED PERMANENT REPAIR AT LOWER EDGE DIMENSION 7 X 3 INCHES PER B717 SRM 52-30-02.
